Last reply 3 years ago
Weird injuries

Hey, im Matt. I recently noticed a lot or weird bruises, cuts and burns that i cant explain, i know numbness is one of my main symptoms. im just wondering if i am the only one. just needed to throw this out there and see if anyone else is noticing it too. Also i seem to be loosing more and more ways of expressing what i need to explain, like for example mid sentence i will forget what im trying to say. i am dyslexic too so sorry for any messed up grammar

Add categories

Browse categories and add by clicking on them

You can remove current categories below by clicking the ‘x’.


stumbler
3 years ago

Hi @matt,

I’m not sure that MS can be directly responsible for Specific bruises, cuts and burns. MS doesn’t cause physical damage to our outer body, but it can cause sensory issues like the sensations of numbness and burning.

Now, whilst MS can’t be directly responsible for physical damage, it could be the reason why we can physically damage ourselves. I found this blog, which may explain the issue:-
http://www.mssociety.org.uk/ms-support/community-blog/2013/06/yanks-life-ms-bumps-bruises-and-breaks


reddivine
3 years ago

I find I bruise more easily now. but also MS causes your body “not to get the memo” Brain says step is 1 inch….foot says 2 inch and splat you trip.
So you seem more clumsy…tripping, dropping things, bumping into things, generally rathering bruises thats way.
FAtigue makes it worse esp the speech thing. My memory is worse. (Who?)
And if I don’t get that rest, I can barely string a sentence together……


baobab
3 years ago

I find that I am more prone to bruise now, I thought it may be a side effect from my Rebif or simply because my immune system is compromised? Oddly I first noticed it after a trip to Spain, I was got loads of mosquito bites, some bruised to a large orange fruit size, oddly on the leg which has been most effected by my MS.


brinybill0401
3 years ago

Well over a month ago I broke out with 50 or so red spots the size of a pencil eraser, that itch so bad they broke out into little soars. If anything came in contact with them I scratch them even more. When they finally healed the spots remained, they left purple blotches in their place. They do not hurt but my legs took terrible. I’m happy I don’t have to wear a dress. I truely wonder if its are all the meds I’m on. Tysabri,Ampyra,Lycra,Hydrocodone,Amantadine,Tizanidine,Fentynal patch, Oxybutanin, Vit D, Vit B, baby asprin. I have a few more issues beside MS. I am doing fine. Thank you Bill


stumbler
3 years ago

@brinybill0401 , I can’t see the MS causing this kid of problem and would put it down to an allergic-type reaction to one of the meds you are on.

Your Doctor should be able to help……

Join Shift.ms to reply to this post.

Become part of the community so you can chat, compare and learn from other MSers.